# SDR 97ZZZX4056

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757*
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 1B5130
- Condition: Failed
- Location: Nr 1
- Part time: 3,085 hours
- Stage of operation: NR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED SMOKE IN COCKIT/CABIN AND LOSS OF N1 INDICATION.  GROUND INSPECTION DISCLOSED N1 ROTOR SHIFT/METAL IN TAILPIPE.  DISASSEMBLY INSPECTION DISCLOSED NR 1 MAIN BEARING FAILURE (SEVERE DISTRESS FROM A SINGLE BALL FRACTURE).  BEARING DELIVERED TO P & W MERL LAB FOR REVIEW.
